# SDR KKVA20150927001

- Difficulty date: September 25, 2015
- Submitted: September 27, 2015
- Operation: Air carrier
- Aircraft: N577JC
- Make and model: Cessna 750
- Aircraft serial: 122
- Aircraft time: 6,377 hours, 3,516 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Part time: 6,377 hours, 6,377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT SMOKE ODOR & BARELY VISIBLE SMOKE NOTICED AT LOWER VENT IN CLIMB.  OBSERVED INCREASING COCKPIT PACK, TURNED PACK OFF.
